# SDR TWAA0104901

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 48,459 hours, 25,106 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 39244421
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH WING ANTI-ICE ON,  HOT SMOKEY SMELL FILLED THE CABIN.  REPLACED THE RIGHT ANTI-ICE PRESSURE REGULATING VALVE.  CHECK-C 3-3-01 STL.
